# SDR USAA2011081500033

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,616 hours, 40,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN ADVISED DISPATCH THAT THEY WERE DECLARING AN EMERGENCY INBOUND TO PIT AFTER A FLIGHT ATTENDANT REPORTED THAT THERE WERE FUMES OF SOME TYPE IN THE CABIN.  THE FLIGHT LANDED WITHOUT INCIDENT.  FLIGHT ATTENDANTS WENT TO THE HOSPITAL AS A PRECAUTION.  MAINTENANCE ACCOMPLISHED CABIN ODOR J/C 03L00021001.  NO ABNORMAL ODORS FOUND IN FORWARD, MID, AFT CABIN OR GALLEYS.  ACCOMPLISHED HIGH POWER ENGINE RUN WITH ALL BLEEDS AND AIR PACKS.  ALL CHECK OK INCLUDING PRESSURIZATION.  PERFORMED TEST FLIGHT.  TEST FLIGHT PASSED.
